Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 22 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Graphs of bounded depth-2 rank-brittleness

Kwon, O-joung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.96, no.3, pp.361 - 378, 2021-03

L-2-type contraction for shocks of scalar viscous conservation laws with strictly convex flux

Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.145, pp.1 - 43, 2021-01

Tangle-tree duality in abstract separation systems

Diestel, Reinhard; Oum, Sang-ilresearcher, ADVANCES IN MATHEMATICS, v.377, pp.107470, 2021-01

A Semi-Uniform Multigrid Algorithm for Solving Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.21, no.1, pp.127 - 143, 2021-01

Concordance to links with an unknotted component

Davis, Christopher W.; Park, JungHwanresearcher, Mathematical Proceedings of the Cambridge Philosophical Society, v.170, no.1, pp.155 - 160, 2021-01

Genus One Cobordisms Between Torus Knots

Feller, Peter; Park, JungHwanresearcher, International Mathematics Research Notices, v.2021, no.1, pp.521 - 548, 2021-01

Optimizing the Efficiency of First-Order Methods for Decreasing the Gradient of Smooth Convex Functions

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.188, no.1, pp.192 - 219, 2021-01

On Siegel invariants of certain CM-fields

Koo, Ja Kyungresearcher; Robert, Gilles; Shin, Dong Hwa; Yoon, Dong Sung, Ramanujan Journal, v.54, no.2, pp.261 - 284, 2021-02

A Generalization of Hierarchical Exchangeability on Trees to Directed Acyclic Graphs

Jung, Paul Heajoonresearcher; Lee, Jiho; Sam Staton; Yang, Hongseokresearcher, Annales Henri Lebesgue, v.4, pp.325 - 368, 2021-01

Contraction property for large perturbations of shocks of the barotropic Navier-Stokes system

Kang, Moon-Jinresearcher; Vasseur, Alexis F., JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.23, no.2, pp.585 - 638, 2021

rss_1.0 rss_2.0 atom_1.0